The Story
GoodSense Extra Strength Pain Relief PM features 500 mg of acetaminophen and 25 mg of diphenhydramine HCl per caplet. Provides pain relief and is a nighttime sleep aid. Compare to the active ingredients in Tylenol PM Caplets. Non-habit forming. 50 Caplets. 100% satisfaction guaranteed.
Description
GoodSense Extra Strength Pain Relief PM features 500 mg of acetaminophen and 25 mg of diphenhydramine HCl per caplet. Provides pain relief and is a nighttime sleep aid. Compare to the active ingredients in Tylenol PM Caplets. Non-habit forming. 50 Caplets. 100% satisfaction guaranteed.





















